Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking Diane for PCOD and excess hair growth, dark brown discharge when taking pills. What could be the problem?

Hi I am 24 years old and recently i have started Diane 35 for my PCOD and for excess hair. I have taken 15 pills this month.This is what the doctor has prescribed me. I have started taking it once my period had started. The problem is that while i am taking my pills I keep getting dark brown sticky discharge 2 weeks after my period which was short this month 3-4 days. What is the problem? I really want this to stop.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Let me explain you the sign ( symptoms) of PCOD.
Poly Cystic Ovarian Disorder ( PCOD ) also call as PCOS (syndrome) , so don't confuse.
Having following symptoms as,
Alteration in LH/FSH ratio,
Elevated serum testosterone & androstenedione levels,
ultrasound finding , of atretric follicles with increased ovarian stroma,
androgen excess manifesting as hirsutism and acne,
menstrual irregularities dysfunctional uterine bleeding or amenorrhea,
I have mentioned these symptoms just for your information .
Since this is in early stages ,so treatment is possible.
In my opinion cyproterone acetate ( diane 35 ) is not a suitable treatment for PCOD , so consult one more Gynaecologist and get his opinion and treatment.
Hope I have answered your question.
If further any question I will help.
Good luck.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor